Alert archive / South Carolina / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 23, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Mar 26, 2023, 11:41 PM EDT for 5 counties in South Carolina. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 11:41 PM EDT (03:41 UTC)
- Expired
- Mar 27, 2023, 12:30 AM EDT
- In force
- 49 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Calhoun County, SC, Clarendon County, SC, Lexington County, SC, Richland County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 39 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 12:28 AM EDT | HAIL 0.75 | 2 Sw Wedgewood, SC | REPORT ON FACEBOOK OF APPROXIMATELY DIME SIZED HAIL ACCOMPANIED BY VERY HEAVY RAIN AND FREQUENT LIGHTNING IN WEDGEFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 3.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
422
WUUS52 KCAE 270341
SVRCAE
SCC017-027-063-079-085-270430-
/O.NEW.KCAE.SV.W.0023.230327T0341Z-230327T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
1141 PM EDT Sun Mar 26 2023
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Calhoun County in central South Carolina...
West central Clarendon County in central South Carolina...
Eastern Lexington County in central South Carolina...
Southwestern Sumter County in central South Carolina...
Southeastern Richland County in central South Carolina...
* Until 1230 AM EDT.
* At 1140 PM EDT, a severe thunderstorm was located near Sandy Run,
or 13 miles southwest of McEntire Air Base, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to trees and powerlines.
* Locations impacted include...
Sumter, McEntire Air Base, St. Matthews, Summerton, Eastover,
Congaree National Park, Hopkins, Oakland, Sandy Run, Gadsden,
Poinsett State Park, Pinewood, Dinkins Mill, Rimini, St. Paul, Fort
Motte, Wedgewood, Lone Star, Low Falls Landing and Stateburg.
This includes the following highways...
Interstate 26 between mile markers 123 and 139.
Interstate 95 between mile markers 107 and 108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
Excessive cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways or
walk through high water.
&&
LAT...LON 3365 8098 3384 8103 3406 8052 3357 8034
TIME...MOT...LOC 0340Z 255DEG 26KT 3376 8094
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BC3 follow-up statements
304
WWUS52 KCAE 270357
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
1157 PM EDT Sun Mar 26 2023
SCC063-270406-
/O.CAN.KCAE.SV.W.0023.000000T0000Z-230327T0430Z/
Lexington SC-
1157 PM EDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEXINGTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3366 8086 3386 8091 3404 8058 3406 8053
3375 8041 3357 8034 3359 8047
TIME...MOT...LOC 0356Z 256DEG 26KT 3374 8095
$$
SCC017-027-079-085-270430-
/O.CON.KCAE.SV.W.0023.000000T0000Z-230327T0430Z/
Calhoun SC-Clarendon SC-Sumter SC-Richland SC-
1157 PM EDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR CENTRAL CALHOUN...WEST CENTRAL CLARENDON...SOUTHWESTERN SUMTER
AND SOUTHEASTERN RICHLAND COUNTIES...
At 1156 PM EDT, a severe thunderstorm was located near Sandy Run, or
15 miles southwest of McEntire Air Base, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and powerlines.
Locations impacted include...
St. Matthews, Summerton, Eastover, Congaree National Park, Gadsden,
Poinsett State Park, Oakland, Pinewood, Dinkins Mill, Rimini, St.
Paul, Fort Motte, Wedgewood, Lone Star, Low Falls Landing and
Stateburg.
This includes Interstate 95 between mile markers 107 and 108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
Excessive cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways or
walk through high water.
&&
LAT...LON 3366 8086 3386 8091 3404 8058 3406 8053
3375 8041 3357 8034 3359 8047
TIME...MOT...LOC 0356Z 256DEG 26KT 3374 8095
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BC775
WWUS52 KCAE 270414
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
1214 AM EDT Mon Mar 27 2023
SCC017-027-079-085-270430-
/O.CON.KCAE.SV.W.0023.000000T0000Z-230327T0430Z/
Calhoun SC-Clarendon SC-Sumter SC-Richland SC-
1214 AM EDT Mon Mar 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR EAST CENTRAL CALHOUN...WEST CENTRAL CLARENDON...SOUTHWESTERN
SUMTER AND SOUTHEASTERN RICHLAND COUNTIES...
At 1214 AM EDT, a severe thunderstorm was located near Poinsett State
Park, or 11 miles southwest of Shaw Air Base, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
trees and powerlines.
Locations impacted include...
Eastover, Gadsden, Poinsett State Park, Oakland, Pinewood, Wedgewood,
Dinkins Mill, Rimini, Fort Motte and Stateburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways or
walk through high water.
&&
LAT...LON 3374 8076 3393 8078 3404 8058 3406 8053
3375 8041 3362 8036 3365 8047
TIME...MOT...LOC 0414Z 252DEG 51KT 3384 8059
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BC855
WWUS52 KCAE 270426
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
1226 AM EDT Mon Mar 27 2023
SCC017-027-079-085-270436-
/O.EXP.KCAE.SV.W.0023.000000T0000Z-230327T0430Z/
Calhoun SC-Clarendon SC-Sumter SC-Richland SC-
1226 AM EDT Mon Mar 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CALHOUN...WEST
CENTRAL CLARENDON...SOUTHWESTERN SUMTER AND SOUTHEASTERN RICHLAND
COUNTIES WILL EXPIRE AT 1230 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 3374 8076 3393 8078 3404 8058 3406 8053
3375 8041 3362 8036 3365 8047
TIME...MOT...LOC 0426Z 255DEG 26KT 3386 8050
$$
BCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 8:01 PM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Mar 26, 8:01 PM EDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Columbia SC 801 PM EDT Sun Mar 26 2023 .SYNOPSIS... Thunderstorms will bring a threat of severe weather today across much of the forecast area. A front will remain stalled over the area through Tuesday keeping chances of showers and thunderstorms in the forecast. High pressure and drier air will be over the region for Wednesday through Friday with moisture returning Friday afternoon and showers anticipated for the first half of next weekend. && .NEAR TERM /UNTIL 8 AM MONDAY MORNING/... The stalled boundary along the Gulf Coast extending into the Carolinas has been the axis of thunderstorm activity today as a small upper impulse has moved over Georgia and South Carolina. Precipitable water has been well over an inch and a half; much of central Midlands closer to 1.75 inches. Forcing has dwindled and instability has weakened. Severe threat has ended for the time but disorganized convection with some locally heavy rain is expected through late afternoon. Although MUCAPE values are still around 500-1000 J/kg south of I-20 thunderstorm coverage is expected to be limited. Tonight, at the same time the stationary front attempts to move north as a warm front, another shortwave will move across Georgia and South Carolina late in the evening. This will bring another batch of organized thunderstorms into the area. Guidance has been poor at timing of convection activity reaching our CWA but is in very good agreement that best chances of precip will be in central SC and CSRA. The low level jet max is expected to move over Georgia just prior to 06z. At this time, surface based instability will be very limited but some elevated instability will be around. Any storms overnight will need to be monitored mainly for hail threat and enhanced helicity southeast of the LLJ max. && .SHORT TERM /8 AM MONDAY MORNING THROUGH WEDNESDAY/... A frontal boundary will continue to be the primary forcing mechanism for convection through Tuesday. The CAMS are showing an area of showers and thunderstorms moving across The Midlands during the morning and early afternoon. The boundary shifts southward closer to the coastal plain late Monday afternoon and night. SPC has the region in a Marginal Risk of severe weather. 12Z HRRR forecast soundings show favorable SBCAPE values in excess of 1250 J/KG and speed/directional shear south of the boundary for the risk of damaging winds and isolated tornadoes. Another upper trough approaches the Southeast U.S. on Tuesday which lifts the frontal boundary northward again. The primary risk of showers and thunderstorms should be along and south of I-20. High pressure builds into the region on Wednesday for dry and cooler weather conditions. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... High pressure will pass across the Northeast U.S. on Thursday and then move offshore on Friday. A southwest flow aloft will lead to a warming trend with highs in the mid to upper 70s on Thursday and low to mid 80s on Friday. A cold front is forecast to push through the Southeast U.S. on Saturday with a chance of showers and thunderstorms. High pressure builds into the region on Sunday for drier and cooler weather conditions. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... Another round of showers and thunderstorms, and associated restrictions, are expected late tonight into Monday morning. A line of showers with a few embedded thunderstorms are currently passing northwest of CAE and CUB. This activity is expected to stay northwest of the terminals, however. Steadier rain is expected after about 03z or 04z at all terminals and continue into late morning or midday. The best chance for thunderstorms runs from 03z to 07z at AGS and DNL, 04z to 08z at CAE and CUB, and 05z to 09z at OGB. There is a bit less confidence for thunderstorms at OGB, though. Winds are forecast to become southwest and increase after about 10z to 11z. Restrictions improve and winds diminish after about 18z. EXTENDED AVIATION OUTLOOK...The pattern remains unsettled through the middle of the week. Expect periodic restrictions in ceilings and visibilities. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...
Hazardous weather outlook, Mar 26, 6:37 AM EDT, 17 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 637 AM EDT Sun Mar 26 2023 GAZ040-063>065-077-SCZ018-022-025>031-035-037-038-041-135>137-271045- Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Kershaw-Edgefield- Saluda-Lexington-Richland-Lee-Aiken-Sumter-Barnwell-Calhoun- Clarendon-Bamberg-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 637 AM EDT Sun Mar 26 2023 ...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms will move over the CSRA and Midlands this morning through the early afternoon. The highest threats are large hail and damaging winds. An isolated tornado is also possible. Tonight, additional showers and thunderstorms will move into the forecast area. The threat of severe weather is lower overnight however there is potential for a few thunderstorms to become severe. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ016-020-021-115-116-271045- Chesterfield-Newberry-Fairfield-Northern Lancaster- Southern Lancaster- 637 AM EDT Sun Mar 26 2023 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Thunderstorms will move over the CSRA and Midlands this morning through the early afternoon. The highest threats are large hail and damaging winds. An isolated tornado is also possible. Tonight, additional showers and thunderstorms will move into the forecast area. The threat of severe weather is lower overnight however there is potential for a few thunderstorms to become severe. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 26, 5:46 PM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
546 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM HAIL GROVETOWN 33.45N 82.20W
03/26/2023 E1.00 INCH COLUMBIA GA PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM
GROVETOWN. FACEBOOK REPORT OF AT LEAST
QUARTER SIZED HAIL WITH PICTURES IN
GROVETOWN.
&&
SLLocal storm report, Mar 26, 7:56 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
756 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM HAIL GROVETOWN 33.45N 82.20W
03/26/2023 E1.50 INCH COLUMBIA GA PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM
GROVETOWN. NUMEROUS SOCIAL MEDIA REPORTS OF
QUARTER SIZED TO PING PONG BALL SIZED HAIL,
WITH PICTURES, IN GROVETOWN.
&&
SLSpecial weather statement, Mar 26, 8:53 PM EDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Columbia SC
853 PM EDT Sun Mar 26 2023
GAZ040-064-SCZ018-025-026-270115-
Lincoln GA-Columbia GA-McCormick SC-Saluda SC-Edgefield SC-
853 PM EDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of north central
Columbia, southeastern Lincoln, western Edgefield, western Saluda and
southeastern McCormick Counties through 915 PM EDT...
At 852 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elijah Clark State Park, or 21 miles east of Washington, moving east
at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McCormick, Lincolnton, Clarks Hill Recreation Area, J. Strom Thurmond
Dam, Elijah Clark State Park, Mccormick County Airport, Hamilton
Branch State Park, Parksville, Plum Branch, Modoc, Scott's Landing,
Knox Scout Reservation, Double Branches, Cleora, Colliers, and Loce.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3386 8249 3398 8205 3395 8204 3396 8202
3400 8198 3360 8196 3368 8248
TIME...MOT...LOC 0052Z 270DEG 27KT 3376 8237
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BCSpecial weather statement, Mar 26, 9:07 PM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Columbia SC
907 PM EDT Sun Mar 26 2023
SCZ020-270130-
Newberry SC-
907 PM EDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of central Newberry
County through 930 PM EDT...
At 907 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Lake Greenwood State Park, or 14 miles west of
Newberry, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Newberry, Whitmire, Newberry College, Newberry County Airport,
Chappells Fire Station, Newberry County Detention Center, US-
176 and SC-
34 Crossroads, Bush River Fire Station, Vaughnville, Belfast Wildlife
Management Area, Enoree Ranger District Office and Kinards.
This includes Interstate 26 between mile markers 62 and 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3447 8155 3445 8155 3445 8154 3446 8151
3431 8139 3419 8190 3423 8193 3425 8191
3430 8190 3437 8178 3444 8173 3446 8169
3453 8164
TIME...MOT...LOC 0107Z 242DEG 39KT 3427 8186
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ECSpecial weather statement, Mar 26, 11:29 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Columbia SC
1129 PM EDT Sun Mar 26 2023
GAZ063>065-270415-
Richmond GA-McDuffie GA-Columbia GA-
1129 PM EDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of McDuffie, Columbia
and central Richmond Counties through 1215 AM EDT...
At 1129 PM EDT, Doppler radar was tracking a strong thunderstorm over
Warrenton, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grovetown, Evans, Thomson, Fort Gordon, Martinez, Harlem, Appling,
South Augusta, Riverwood, Mistletoe State Park, Thomson-McDuffie
County Airport, Dearing, Liberty Park Community Center, Sweetwater
Park, Winfield, Arties Pond Public Fishing Area, Glenn Hills,
McDuffie County Fire Department, Adamsville and Thomson Fire
Department.
This includes the following highways...
Interstate 20 in Georgia between mile markers 167 and 195.
Interstate 520 in Georgia between mile markers 3 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3370 8232 3370 8230 3368 8228 3369 8226
3336 8200 3331 8238 3334 8244 3334 8250
3336 8253 3336 8255 3341 8255 3346 8259
3352 8261
TIME...MOT...LOC 0329Z 250DEG 34KT 3339 8263
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ECThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:53 PM EDT | Special Weather Statement | CAE | McCormick | 22 min |
| Mar 26, 9:07 PM EDT | Special Weather Statement | CAE | Newberry | 23 min |
| Mar 26, 9:23 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick, Saluda | 37 min |
| Mar 26, 9:57 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, Saluda | 33 min |
| Mar 26, 10:20 PM EDT | Tornado Warning | CAE | Aiken, Lexington | 25 min |
| Mar 26, 10:44 PM EDT | Tornado Warning | CAE | Aiken, Lexington, Orangeburg | 31 min |
| Mar 26, 11:13 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Orangeburg, Richland | 32 min |
| Mar 27, 12:01 AM EDT | Flash Flood Warning | CAE | Lexington, Richland | 119 min |
| Mar 27, 12:35 AM EDT | Special Weather Statement | CAE | Sumter | 25 min |
| Mar 27, 3:46 AM EDT | River Flood Warning | CAE | Edgefield, McCormick | 62 hr |
| Mar 27, 9:57 AM EDT | Areal Flood Advisory | CAE | Aiken, Bamberg, Barnwell, Orangeburg | 3 hr |
| Mar 27, 10:04 AM EDT | River Flood Warning | CAE | Calhoun, Richland | 4 days |
| Mar 27, 10:04 AM EDT | River Flood Warning | CAE | Orangeburg | 6 days |
| Mar 27, 10:58 AM EDT | Areal Flood Advisory | CAE | Clarendon, Richland, Sumter | 2 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.